MAUDE Adverse Event Report: CVRX, INC. NEO LEGACY; IMPLANTABLE PULSE GENERATOR

CVRX, INC. NEO LEGACY; IMPLANTABLE PULSE GENERATOR
Model Number 2100
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 10/30/2017
Type of Reportable Event Serious Injury
Event or Problem Description
A double lead repair was done at (b)(6) on (b)(6) 2017 during a normal ipg replacement.Ipg (b)(4) was replaced with (b)(4).The right lead was severed, and the terminal pin was missing, so that lead was fixed first.Dr.(b)(6) successfully repaired the lead resulting in an impedance of 349.Neo lead repair kit (b)(4) was used to repair the right lead.The outer coil on the left lead was stretched out between the terminal pin and tubing around the lead serial number label, but it still showed good connectivity with an impedance of 377.To reinforce this section of the lead, dr.(b)(6) put a tube around this portion and filled it with silicone adhesive.The final impedance for the left lead was 376.The patient had not been experiencing any symptoms leading up to the ipg replacement and lead repairs.
 
Additional Manufacturer Narrative
Evaluation of the returned device included the ipg (serial number (b)(4)) and part of the right lead (serial number (b)(4)).There were no anomalies found with the ipg, and it was functioning as intended when analyzed.The portion of the lead returned included a section with the serial number and a stretched out section of the coil.The lead was returned in two sections.The area of the lead that was fractured due to the design issue was not returned.
 
Event or Problem Description
A double lead repair was done at (b)(6) on (b)(6) 2017 during a normal ipg replacement.Ipg (b)(4) was replaced with (b)(4).The right lead was severed, and the terminal pin was missing so that lead was fixed first.Dr.(b)(6) successfully repaired the lead resulting in an impedance of 349.Neo lead repair kit (b)(4) was used to repair the right lead.The outer coil on the left lead was stretched out between the terminal pin and tubing around the lead serial number label, but it still showed good connectivity with an impedance of 377.To reinforce this section of the lead, dr.(b)(6) put a tube around this portion and filled it with silicone adhesive.The final impedance for the left lead was 376.The patient had not been experiencing any symptoms leading up to the ipg replacement and lead repairs.

Brand Name
NEO LEGACY
Common Device Name
IMPLANTABLE PULSE GENERATOR
Manufacturer (Section D)
CVRX, INC.
9201 west broadway avenue
suite 650
minneapolis MN 55445 1925
MDR Report Key7134425
Report Number3007972010-2017-00003
Device Sequence Number1310513
Product Code DSR
UDI-Device Identifier00859144004210
UDI-Public(01)00859144004210(17)171218
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
H130007
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Remedial Action Repair
Type of Report Initial,Followup
Report Date (Section B) 11/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date12/18/2017
Device Model Number2100
Device Catalogue Number100053-301
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/07/2017
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/30/2017
Supplement Date Received by Manufacturer10/30/2017
Initial Report FDA Received Date12/20/2017
Supplement Report FDA Received Date12/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR